# SDR QXEA200602669

- Difficulty date: October 11, 2006
- Submitted: October 12, 2006
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 13,728 hours, 14,108 cycles
- Engine: Pwc PW150A
- System (JASC): 2613 · Overheat Detection
- Part: Switch
- Part number: 8209071
- Part serial: 0063
- Condition: Malfunctioned
- Location: Bleed Overtemp
- Part time: 13,728 hours, 14,108 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PDX FLIGHT NR 2345: ON TAXI OUT, NOTICED THAT CABIN WOULD NOT COOL THE AIRCRAFT OR GET A COOL DUCT TEMP WITH BLEED FLOW AT MIN AND NORM. CREW SELECTED FLOW TO MIN APPROX 1 MINUTE PRIOR TO TAKE-OFF. ON TAKE-OFF ROLL, THEY GOT A NR 1 BLEED HOT CAUTION LIGHT. AFTER TURNING OFF THE NR 1 BLEED, THE AIRCRAFT WOULD NOT PRESSURIZE NORMAL. AT 15,000 FT, THEY HAD A CABIN ALTITUDE OF 8000 FEET AND CLIMBING. CREW RAN THE UNPRESSURIZED FLIGHT E/A CHECKLIST AND RETURNED TO DEPARTURE. TOWARD THE END OF THE FLIGHT, IT APPEARED BLEED AND BLEED FLOW WAS MORE NORMAL, AS VOLUME OF AIR INCREASED AND COLD AIR WAS FLOWING OUT OF VENTS. MAINTENANCE REMOVED AND REPLACED LT WING OVER PRESSURE SWITCH IAW AMM TASKS 36-11-36-000-801 AND 36
